# SDR HALA2016060900131

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 18,872 hours, 2,938 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 18,872 hours, 2,938 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUE TO ENGINE 1 BLEED FAULT ECAM MESSAGE ON CLIMB.  PERFORMED ENGINE RUN AND UNABLE TO DUPLICATE FAULT.  PERFORMED FUNCTION CHECK OF OVER PRESSURE VALVE WITH BLEED TEST SET IAW A330 36-11.  OPS CHECK OK.  DUE TO ODI REPLACED NR 1 ENGINE PRV.
